By Topic

Generalization of the matrix inversion lemma

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Tylavsky, D.J. ; Arizona State University, Tempe, AZ, USA ; Sohie, G.R.L.

A generalized form of the matrix inversion lemma is shown which allows particular forms of this lemma to be derived simply. The relationships between this direct method for solving linear matrix equations, lower-diagonal-upper decomposition, and iterative methods such as point-Jacobi and Hotelling's method are established. The generalized form is used to derive a new factorization scheme and a new matrix inversion algorithm with a high degree of parallelism.

Published in:

Proceedings of the IEEE  (Volume:74 ,  Issue: 7 )